promotion image of download ymail app
Promoted
Anonymous
Anonymous asked in Science & MathematicsMedicine · 8 months ago

chest pain from taking too much paracetamol and ibuprofen?

on saturday i did something stupid. at around 11am-2pm i took about 5x 200mg ibuprofen tablets. then around 9:30pm i took ~ 2x 500mg paracetamol tablets, x2 200mg ibuprofen tablets and x2 400mg ibuprofen tablets. i wasnt feeling too good mentally and yeah... on sunday i woke up and had these intense chest pains throughout the day. its wednesday and im still getting them but not as much. something i break into a cold sweat too and i have a headache and stomach ache. i have no idea whether the chest pains are too do with taking too much ibuprofen and paracetamol. i havent told anyone yet, what should i do? i dont want to go to the doctor.

Update:

yeah im aware im a dumbass lol

6 Answers

Relevance
  • Who
    Lv 7
    8 months ago

    "i dont want to go to the doctor."

    then dont

    there are too many duma//sses in this world anyway

    • Commenter avatarLog in to reply to the answers
  • 8 months ago

    This sounds like overdose and withdrawal symptoms - it will take a few days to get it all out of your system. But the damage to your liver, heart, and brain may take years to heal (if at all).

    • Summer
      Lv 7
      8 months agoReport

      Withdrawal symptoms from ibuprofen? lol. It's a tiny ibuprofen overdose and not a paracetamol overdose as that was simply a therapeutic dose. There's no brain, heart or liver damage so I don't know what you're on about. Good grief.

    • Commenter avatarLog in to reply to the answers
  • Jon
    Lv 4
    8 months ago

    I'm just going to tell you that the person telling you that your liver is damaged has no clue what he is talking about. So don't be worried about that. You did not even take more than the normal dose of paracetamol, which would be the cause of liver damage if you exceeded the recommended dose.

    Ok I will tell you that you need to see your doctor, and that is simply to be on the safe side. The ibuprofen is definitely hard on your stomach, and although you did take more than the highest daily dose of 3200 mg, ibuprofen requires an enormous amount to actually cause death.

    Source(s): Doctorate degree in pharmacy
    • Commenter avatarLog in to reply to the answers
  • Summer
    Lv 7
    8 months ago

    It's acid reflux from the small ibuprofen overdose as I doubt you ate first to line your stomach. You haven't taken enough to kill yourself but you may have damaged your stomach lining. The maximum dose of ibuprofen, for an adult, is 800mg 4 times in a 24 hour period. You took one 1,000mg dose and one 1,200mg dose so it wasn't enough to damage your kidneys. Take gaviscon and if that doesn't work try omeprazole or esomeprazole (Nexium) which are available over the counter in pharmacies. You can take up to 20mg twice a day of either medication.

    You need to speak to your GP about your mental health as you're obviously struggling at the moment.

    • Commenter avatarLog in to reply to the answers
  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • 8 months ago

    If you don't want to go to the hospital, then you will be very sick, possibly have permanent liver damage. 

  • Mark
    Lv 7
    8 months ago

    The horse is out of the barn, anyway. But know that you have probably damaged your liver, permanently. Enjoy cirrhosis.

    Edit: Sorry you don't like the results, but those are them. WHAT DID YOU EXPECT, silly girl? A glittery unicorn to take away your pain?

    • ...Show all comments
    • Mark
      Lv 7
      8 months agoReport

      Oh, I re-read it. You are quite right. I read it wrong the first time.

    • Commenter avatarLog in to reply to the answers
Still have questions? Get answers by asking now.